MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 402042
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the device is expected to be returned to orthalign for investigation, but has not yet been recieved.If the device is recieved, an investigation will be performed to confirm the problem and determin the root cause, and a follow-up report will be filed detailing the conclustions.This report is being filed out of an abundance of caution and with an understanding of the patient harm that could be caused by device inaccuracy.
 
Event or Problem Description
Microblock is loose and drops down during use.There was no impact to patient and the case was completed with the microblock and the rest of the orthalign navigation system.
 
Additional Manufacturer Narrative
The part was returned, but mistakenly disposed of before a physical investigation could be conducted.Video evidence provided by the user was reviewed, but the root cause could not be established from video review alone.This complains is unverified and it cannot be confirmed whether the device functioned as intended due to lack of physical part available for investigation.A possible root cause is wear from use cycles over time as the reported incident was 12 years after the release date for this part.
 
Event or Problem Description
Microblock is loose and drops down during use.The surgeon is uncertain where to measure.There was no impact to patient and the case was completed with the microblock and the rest of the orthalign navigation system.

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key20279618
Report Number3007521480-2024-00014
Device Sequence Number12626048
Product Code OLO
UDI-Device Identifier00858704006336
UDI-Public00858704006336
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402042
Device Catalogue Number402042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown